The parametric characteristic of frequency response functions for nonlinear systems

Xingjian Jing, Zi Qiang Lang, Stephen A. Billings, Geofrey R. Tomlinson

Research output: Journal article publicationJournal articleAcademic researchpeer-review

37 Citations (Scopus)

Abstract

The characteristic of the frequency response functions of nonlinear systems can be revealed and analyzed by analyzing of the parametric characteristics of these functions. To achieve these objectives, a new operator is defined, and several fundamental and important results about the parametric characteristics of the frequency response functions of nonlinear systems are developed. These theoretical results provide a significant and novel insight into the frequency domain characteristics of nonlinear systems and circumvent a large amount of complicated integral and symbolic calculations which have previously been required to perform nonlinear system frequency domain analysis. Several new results for the analysis and synthesis of nonlinear systems are also developed. Examples are included to illustrate potential applications of the new results.
Original languageEnglish
Pages (from-to)1552-1564
Number of pages13
JournalInternational Journal of Control
Volume79
Issue number12
DOIs
Publication statusPublished - 1 Dec 2006
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications

Cite this